Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Ritch, HELP!

Posted by Rainbowlight on March 11, 2003, at 0:37:46

In reply to Re: Ritch, HELP! Rainbowlight, posted by Ritch on March 10, 2003, at 10:29:41

Spoke to my Dad's girlfriend today, she is a nurse. We went over the side effects I am having and she is pretty sure it is the diuretic. She says I am having all the classic symptoms of low blood pressure, which is common with the diuretics she says. Last night I almost passed out, it felt awful. I have never felt like that before.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Rainbowlight thread:207451
URL: http://www.dr-bob.org/babble/20030310/msgs/207947.html